... have had this problem for as long as I have been on this drug could this be the problem?
Hi there... wish I could answer question. I've been taking it only 3 mos. for eye disease but drink a lot of water so have always had to pee a lot... This drug is very strong, huh? Are you aware of any (other) possible side effects you have experienced? Just curious... how long have you been taking it? Best of luck to you!
- Mycophenolate Mofetil Information for Consumers
- Mycophenolate Mofetil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mycophenolate Mofetil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 1 answer
Posted 12 Mar 2013 • 1 answer
Posted 29 Jul 2014 • 1 answer
Mycophenolate Mofetil - Can side effects like headache first occur after being on mycophenolate for?
Posted 29 Feb 2016 • 0 answers
Posted 8 Oct 2016 • 0 answers